# SDR DXTA200601711

- Difficulty date: November 4, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N920QS
- Make and model: Cessna 750
- Aircraft serial: 7500120
- Aircraft time: 6,332 hours, 3,896 cycles
- Engine: Allsn AE3007C
- System (JASC): 3251 · Steering Unit
- Part: Nut
- Condition: Loose
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

SEVERE NOSE WHEEL SHIMMY AT 40 KTS IAS,REPEAT WRITE UP.  YAW DAMPER DISCONNECTED.  TAKEOFF ABORTED.  RETORQUED UPPER BARREL NUT AND RETORQUED / LUBED UPPER AND LOWER TORQUE LINK HARDWARE IAW COMPONENT MM CHAPTER 32-20-02 FUNCTIONAL TEST OF NOSE STEERING SYSTEM IS GOOD.
